# SDR LR7A20190802191

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Lt Te Flap Skin
- Component: Outboard Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH OUTBOARD FLAP TRAILING EDGE UPPER SURFACE WITH LOOSE RIVETS AT OWFS84L, 5" FROM THE TRAILING EDGE. / REPAIRED IAW  SRM FIG. 51-140-12.
